Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 26, 2022, 5:53 PM MDT for Costilla County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2022, 5:53 PM MDT (23:53 UTC)
- Expired
- Jul 26, 2022, 9:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Costilla County, CO
The radar
The Pueblo radar (KPUX), 181 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:15 PM MDT | FLASH FLOOD | Chama, CO | FLOODING ALONG COUNTY ROAD R AND THE SAN LUIS PEOPLES DITCH NEAR SAN LUIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 142 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.9 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 3566 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435
WGUS55 KPUB 262353
FFWPUB
COC023-270300-
/O.NEW.KPUB.FF.W.0033.220726T2353Z-220727T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
553 PM MDT Tue Jul 26 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central Costilla County in south central Colorado...
* Until 900 PM MDT.
* At 553 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
San Luis, San Pablo, Sanchez Reservoir and Chama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3726 10554 3726 10528 3702 10528 3704 10553
FLASH FLOOD...RADAR INDICATED
$$
SR2 follow-up statements
412
WGUS75 KPUB 270056
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
656 PM MDT Tue Jul 26 2022
COC023-270300-
/O.CON.KPUB.FF.W.0033.000000T0000Z-220727T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-
656 PM MDT Tue Jul 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR SOUTH CENTRAL COSTILLA COUNTY...
At 656 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
San Luis, San Pablo, Sanchez Reservoir and Chama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3726 10554 3726 10528 3702 10528 3704 10553
FLASH FLOOD...RADAR INDICATED
$$
SR533 WGUS75 KPUB 270302 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 902 PM MDT Tue Jul 26 2022 COC023-270312- /O.EXP.KPUB.FF.W.0033.000000T0000Z-220727T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Costilla CO- 902 PM MDT Tue Jul 26 2022 ...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL COSTILLA COUNTY... The heavy rain has ended, though flooding continues at this time. The Flash Flood Warning has been replaced with a Flood Warning. Please continue to heed remaining road closures. LAT...LON 3726 10554 3726 10528 3702 10528 3704 10553 $$ SR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:48 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 26, 3:48 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 348 PM MDT Tue Jul 26 2022 .SHORT TERM...(This evening through Wednesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Showers and thunderstorms, some strong, expected over the higher terrain and adjacent plains this evening. Main hazards will be penny to nickel sized hail and wind gusts up to 45 mph. 2) Potential for burn scar flooding this evening, especially for the Spring burn scar. 1) Another day of afternoon and evening showers and thunderstorms for Wednesday, mainly tied to the higher terrain and I-25 Corridor. Spring burn scar will again be under a flash flood threat. Currently...Temperatures have warmed into the 70s and 80s across the area this afternoon as of 1 PM, with dewpoints hanging in the 50s to around 60F. Plenty of available moisture and daytime insolation have once again sparked isolated convection over the higher elevations. Cells have been stationary or very slow-moving, but so far have not produced any localized flooding issues. Tonight and Tomorrow...Very similar set-up over the next 24 hours, with a broad area of upper high pressure over the southern and western US, while a stronger low pressure center begins dropping south into southern Canada and the Great Lakes. This high pressure covering Colorado has kept monsoon moisture in place across the Four Corners, while an east to southeast flow at the surface has kept llvl moisture socked in across the eastern plains which is evident with the persistent 50-60F dewpoints. Anywhere from 1500-2700 j/kg of CAPE is expected to remain across the eastern plains tonight and then again for Wed, which is another indicator of plenty of available fuel for convection. Forecast bulk shear for the area remains somewhat light, though there are 35 kts of shear predicted along the Palmer Divide and stretching across Kiowa County this evening, then again Wed aftn, so if storms were to become stronger or near severe these would be the most likely areas. Otherwise, with somewhat light flow aloft, convection that does develop is not expected to move very quickly, which leads into a flash flooding threat due to saturated ground in some areas and for area burn scars. Look for widespread showers and thunderstorms over the higher terrain, I-25 Corridor, Palmer Divide and Raton Meas east across Baca County this evening, with activity ending gradually by 2 or 3 AM. Area of concern for flash flooding will be the Spring burn scar. Activity fires back up tomorrow by 10 or 11 AM over the southern portions of the forecast area, with the focus once again being the mts and adjacent plains. Forecast QPF is higher for tomorrow, so there will be more of a concern for flash flooding for area burn scars with the Spring scar once again being highlighted. Plan on overnight low temps tonight in the 50s for the high valleys, and upper 50s to mid 60s for the plains. Tomorrow the mercury is forecast to warm into the 70s to lower 80s for the high valleys, and 80s to lower 90s for the plains. Moore .LONG TERM...(Wednesday night through Tuesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Cooler with widespread showers and thunderstorms Thursday and Friday. 2) Potential for heavy rainfall and flash flooding, especially Thursday and Friday. 3) Warmer and drier across the plains late weekend into early next week, with continued daily chances of diurnal storms across the higher terrain. Wednesday night-Friday night...Diffuse flow aloft remains progged across the region through the day on Friday, as upper level high pressure across the southern plains slowly re-establishes across the Desert Southwest and Great Basin region, while short waves translate around the long wave trough and upper low in place across Upper Midwest and Upper Great Lakes. Models continue to indicate monsoonal moisture plume to remain in place across the Desert SW into the Rockies, with continued minor disturbances moving through the Rockies, helping to support convective development. Latest models also support short wave energy digging down the Upper Midwest trough, sending a front across the eastern Plains Wednesday night, leading to possible storms along the passing boundary Wednesday night/Thursday morning, as well and increasing low level moisture across the southeast plains through the day on Thursday within developing easterly upslope flow behind the front. With said ample moisture in place, along with uvv associated with the embedded disturbances, weak waa and low level upslope flow across the plains, model data supports widespread shower and thunderstorm activity across all of south central and southeast Colorado Thursday and Thursday night. With the weak flow aloft and expected slow movement and possible training of storms, there will be an increased potential of heavy rainfall and flash flooding, not only on area burn scars, but across much of south central and southeast Colorado. Where the heaviest rain will fall remains in question with model qpf of 1 to 2 inches remain progged across the area through this timeframe, however EPS and GEFS ensemble probability of precipitation over 2 inches is greatest along and south of the Highway 50 Corridor on Thursday. A similar setup remains in store across the region on Friday, with moisture and embedded waves moving through the Rockies. Again, where the heaviest precipitation sets up will depend on mesoscale features, and have continued to stay the course with the broadbrush high end NBM pops areawide. As for temperatures, upslope flow behind the front and expected precipitation, temperatures on Thursday and Friday look to be well below seasonal averages, especially across the plains with highs only in the 70s and 80s, and mainly 50s and 60s expected across the higher terrain. Saturday-Monday...Latest models also remain consistent in a drier and warmer pattern change in the offing, especially across the eastern plains, as the upper high re-establishing across the Great Basin develops drier northerly flow aloft across the Rockies. This will lead to a gradual drying and warming trend areawide, though will be most pronounced across the plains, as daily chances of afternoon showers and storms remain expected over and near the higher terrain. Temperatures look be warm back to at to slightly above seasonal levels into early next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 348 PM MDT Tue Jul 26 2022 Expecting mostly VFR conditions at all stations, KALS, KCOS and KPUB, but cigs could lower in the vicinity of possible showers or thunderstorms between 19Z and 00Z Wednesday afternoon at KALS, around 22Z Wednesday afternoon at KCOS and KPUB. Winds at all TAF stations will start out gusty, out of the southwest at KALS and out of the northeast at KCOS and KPUB due to outflow from diminishing thunderstorms just after 00Z this afternoon. Afterward, winds will be mostly light, except for gusty winds out of the southwest at KALS in vicinity of the 19Z Wednesday afternoon showers or thunderstorms, and out of the southeast in the vicinity of the 22Z Wednesday afternoon showers or thunderstorms at KCOS and KPUB. -Riser && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...MW AVIATION...RISER/MOORE
Hazardous weather outlook, Jul 26, 12:29 PM MDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Tue Jul 26 2022 COZ058>089-093>099-271300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Tue Jul 26 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected this afternoon and evening. The biggest concern will be flash flooding over the Spring burn scar beginning this afternoon and lasting through around 9pm. An isolated stronger storm is possible over the Palmer Divide and the Raton Mesa, with the main hazards being wind gusts from 30 to 45 MPH, hail the size of pennies and nickels, lightning, and locally heavy rain. Showers and thunderstorms are possible over the mountains and mountain valleys as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered showers and thunderstorms will be possible Wednesday afternoon and evening. The main risks with thunderstorms will be heavy rainfall capable of producing flash flooding, along with dangerous cloud-to-ground lightning. A couple of storms could produce wind gusts of 50 to 60 mph and small hail across the southeast plains. The unsettled pattern will continue through Saturday, with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. A couple of strong storms will be possible at times. The highest risk for flash flooding will occur on Thursday and Friday. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. On Monday, afternoon and evening thunderstorms will be even more isolated and mainly over the central mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 27/23
In the hours before
Special weather statement, Jul 26, 4:40 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Tue Jul 26 2022
COZ086-262315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
440 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of north central Pueblo
County through 515 PM MDT...
At 440 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo West, or near Pueblo. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek and Blende.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3841 10454 3818 10447 3818 10474 3836 10478
TIME...MOT...LOC 2240Z 071DEG 4KT 3833 10470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MG/SRSpecial weather statement, Jul 26, 5:13 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Tue Jul 26 2022
COZ084-085-270000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
513 PM MDT Tue Jul 26 2022
...Strong thunderstorms will impact portions of central El Paso
County through 600 PM MDT...
At 512 PM MDT, trained weather spotters reported developing strong
thunderstorms over Security-Widefield, or 10 miles southeast of
Colorado Springs, moving south at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Fountain, Schriever AFB, Security, Peterson AFB,
Security-Widefield, Falcon, Cimarron Hills, Fort Carson and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3901 10478 3901 10460 3889 10447 3858 10447
3857 10473
TIME...MOT...LOC 2312Z 354DEG 5KT 3873 10467
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MG/SRSpecial weather statement, Jul 26, 5:20 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Tue Jul 26 2022
COZ071-074-075-270000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
520 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of southern Costilla
County through 600 PM MDT...
At 520 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Luis, or 22 miles southwest of Spring Burn Scar south of Highway
160 in Costilla county, moving northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Luis, San Acacio, San Pablo, Fort Garland, Sanchez Reservoir and
Chama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3712 10520 3704 10548 3733 10571 3745 10541
TIME...MOT...LOC 2320Z 149DEG 13KT 3727 10547
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jul 26, 5:23 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
523 PM MDT Tue Jul 26 2022
COZ094-270000-
Eastern Las Animas County CO-
523 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of east central Las
Animas County through 600 PM MDT...
At 523 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Kim, or 43 miles northeast of Des Moines. This
storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3738 10358 3740 10336 3722 10328 3719 10362
TIME...MOT...LOC 2323Z 354DEG 2KT 3732 10347
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jul 26, 5:34 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
534 PM MDT Tue Jul 26 2022
COZ081-084-085-270015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
534 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of southeastern Teller
and northwestern El Paso Counties through 615 PM MDT...
At 533 PM MDT, Doppler radar was tracking a strong thunderstorm over
Air Force Academy, or 10 miles north of Colorado Springs, moving
south at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cascade and Manitou Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3903 10489 3905 10477 3879 10475 3879 10496
3899 10497
TIME...MOT...LOC 2333Z 359DEG 9KT 3898 10486
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MG/SRLocal storm report, Jul 26, 5:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLASH FLOOD 1 SSE PUEBLO WEST 38.30N 104.75W
07/26/2022 PUEBLO CO TRAINED SPOTTER
WATER WAS REPORTED FLOWING OVER THE ROAD UP
TO 1 FOOT DEEP IN SPOTS ACROSS SOUTHEAST
PUEBLO WEST.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 25, 6:15 PM MDT | Special Weather Statement | PUB | Costilla | 45 min |
| Jul 25, 6:31 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 25, 8:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 25, 8:32 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 108 min |
| Jul 26, 11:32 AM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Jul 26, 1:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 26, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 26, 3:11 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Jul 26, 3:50 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Jul 26, 3:52 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jul 26, 4:28 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 26, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 26, 5:10 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 26, 5:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jul 26, 5:20 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 26, 5:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 26, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 26, 5:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jul 26, 5:38 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 26, 5:59 PM MDT | Special Weather Statement | PUB | El Paso | 61 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.